I am a 27 year old male. Over the last 5-6 years I have been through what I would call living ***l.
I have a wide range of symptoms, but the most disturbing are;
flat affect (never laugh, never smile), don't talk as much, nervous, feel like I can't find or mess up saying what I meant to say.
My eyes feel heavy, but also wide open (very strange)
lack of motivation, memory, dizzy, I go to the store looking for something and find myself grabbing for one thing, while the rest of my body is going the other way (almost like I'm confused, zoned out or lost). I feel very slow, find myself zoning out quite a bit, can't sleep without a sleeping pill and I still wake up between like 2:00-3:00. I have the hardest time being in public, nervous, you could drop a needle and it would startle me, sweating excessively, headaches, when I try to take a nap during the day I shake and almost feel like I'm becoming paralyzed. I have always been a high energy, confident type of person, but I have no confidence. I am not stiff, but feel slow and stiff in my movements. Crying quite a bit, pessimistic, feel like everyone thinks I am talking, walking or just generally look weird. Hard to tolerate bright lights and when it's at it's worst during the day, everything startles me and seems loud. I get left ear pain with a sore throat on the left side.
I have been tested for everything under the sun from thyroid to CT scans. The only thing I have so far is; I have sinusitus and was prescribed Avelox 400 mg per day and Ru-Tuss twice daily. My most recent blood work showed my Homocysteine, Nutr/Congen was at 45.8 with a UMOL/L range of 5.4-11.9.
I am scheduled to test my cortisol, testosterone and such through saliva as well as the test for serritonin, dopamine, etc...
Any suggestions, comments, help.....all would be greatly appreciated!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?